# SDR FDEA200909273399

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 59,727 hours, 12,297 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - WING SIDE OTBD FLAP OTBD HINGE UPPER MOUNT OTBD HOLE, FOUND   CORRODED.  REPAIR CARRIED OUT EA NR 1-5750-133886, THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 108.
